MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LNR, LIPPED, 36MM ID, GROUP 3 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LNR, LIPPED, 36MM ID, GROUP 3 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 132-36-53
Medical Device Problem Codes Mechanical Problem (1384); Naturally Worn (2988)
Health Effect - Clinical Codes Emotional Changes (1831); Loss of Range of Motion (2032); Anxiety (2328); Ankylosis (4527); Implant Pain (4561); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Joint effusion (4849)
Date of Event 12/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: no concomitants available.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported via legal documentation that approximately 68 months after a left total hip replacement procedure, the patient underwent a revision procedure to address prosthesis wear, pain, limited rom, loss of mobility, anxiety, and emotional distress.No further issues or complications were reported.No additional information is available.
 
Event or Problem Description
It was reported via legal documentation that approximately 68 months after a left total hip replacement procedure, the patient underwent a revision procedure to address prosthesis wear, joint pain, limited rom, loss of mobility, anxiety, and emotional distress.Post operative report was provided.Surgeon observed superior wear on the polyethylene liner, abductor weakness with lurch, tear of gluteus minimus and medius with bald trochanter.Acetabulum was noted with no movement and stable.The stem was well fixed.No signs of infection.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
Added fields: a2, a3 and g2 corrected fields: d4, d10, g3, h6: investigation codes.D10: (b)(6) 186-03-56 - integrip mh cup sz 56mm.(b)(6) 170-36-50 - biolox delta option femoral head 36mm od.(b)(6) 170-50-07 - biolox delta adapter 16/18-12/14; +7mm.(b)(6) 180-65-15 - alteon 6.5mm screw, 15mm.(b)(6) 180-65-15 - alteon 6.5mm screw, 15mm.(b)(6) 180-65-15 - alteon 6.5mm screw, 15mm.(b)(6) 180-65-20 - alteon 6.5mm screw, 20mm.(b)(6) 180-65-25 - alteon 6.5mm screw, 25mm.(b)(6) 180-65-30 - alteon 6.5mm screw, 30mm.(b)(6) 180-65-40 - alteon 6.5mm screw, 40mm.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The most likely cause for the reported revision due to prosthesis wear, loss of range of motion and osteolysis is a combination of the risk factors specified such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).However, this cannot be confirmed as the devices were not returned for evaluation, and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
NV GXL LNR, LIPPED, 36MM ID, GROUP 3 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key19481560
Report Number1038671-2024-01774
Device Sequence Number20814309
Product Code JDI
UDI-Device Identifier10885862023421
UDI-Public10885862023421
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/25/2022
Device Catalogue Number132-36-53
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2024
Supplement Date Received by ManufacturerNot provided
02/25/2025
Initial Report FDA Received Date06/07/2024
Supplement Report FDA Received Date12/10/2024
02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/26/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11; SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR
Patient SexFemale